# SDR SWAA2020031842562

- Difficulty date: March 7, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL # 222CF UPPER SURFACE PEELING.         REPAIRED UPPER SUFACE PLY ON FLOORBOARD 222CF IAW SRM 53-00-50-2R-1, PG'S 1,2, STEPS 3 (A-N). A21946, A29109
